# SDR CA160222003

- Difficulty date: February 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,957 hours
- Engine: Ge CF343B1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Flap System
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTING FLAPS 30 DEGREES DURING THE APPROACH, FLIGHT CREW RECEIVED A FLAPS FAIL AMBER CAUTION MESSAGE. THE APPROACH WAS CONTINUED AND THE AIRCRAFT LANDED WITH FLAPS AT 20 DEGREES WITHOUT FURTHER INCIDENT. TROUBLESHOOTING DETERMINED THE FLAPS FAIL WAS CAUSED BY THE SKEW DETECTION SYSTEM. EARLIER IN THE FLIGHT, IN CRUISE, FLIGHT CREW RECEIVED A FLAPS DEGRADED WHITE STATUS MESSAGE. THE SKEW DETECTION SYSTEM WAS DEFERRED AND DE-ACTIVATED IN ACCORDANCE WITH MEL 27-51-03-1, FLAPS SYSTEM TESTED AND FOUND SERVICEABLE.  THE FIX: THE SKEW DETECTION WAS INDICATING A FAULT ON SENSOR R3. RESISTANCE/INSULATION CHECKS BETWEEN THE SENSOR AND WHEEL WELL REVEALED PRESENCE OF A CONTAMINATED (GLYCOL) ELECTRICAL CONNECTOR (2P10CE). THE CONNECTOR WAS CLEANED AND THE MEL WAS CLEARED.
